# SDR HALA070048

- Difficulty date: February 16, 2007
- Submitted: February 17, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 16,680 hours, 3,207 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Monitor
- Part number: 7002299001
- Part serial: VHRY
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FORWARD FLIGHT ATTENDANT REPORTED SMOKE IN CABIN FROM FORWARD BULKHEAD MONITOR.  CONFIRMED THAT THE SMOKE WAS FROM THE FORWARD VIDEO MONITOR.  DEFERRED VIDEO SYSTEM, LATER REPLACED MONITOR AND OPERATIONAL CHECK GOOD.
